MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number D12LT
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, a piece of rubber (valve/gasket) was returned.Upon comparison the lower cannula internal seal (valve), the gasket/seal/valve was torn.The detached piece of the torn gasket/seal/valve matched.Another tear was found on the seal as well.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports that the device met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: activated electrocautery instrument melts part of device, instrument is too large, physical obstruction of instrument insertion, gasket or seal folding in on itself.The instructions for use (ifu) state: warnings.Special care should be taken during insertion of bladed instruments so as not to damage the cannula valve, and/or seal resulting in desufflation of the operative cavity.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported a piece of the rubber valve broke off the trocar when an operating instrument was inserted through it.The piece ended up in the patient's abdominal cavity.As reported, the pieces were seen and then retrieved by the surgeon.The complainant is not aware of any patient injury and there was no medical intervention.Extended procedure time reported was "briefly (minutes)." these are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24283908
Report Number0001056128-2026-00010
Device Sequence Number8319074
Product Code NLM
UDI-Device Identifier00885825015596
UDI-Public00885825015596
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD12LT
Device Catalogue NumberD12LT
Device Lot Number17049324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown